# SDR REXA201100470

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 17,792 hours, 15,255 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD CHAFED ON PREVIOUS REPAIRS 2 LOCATIONS ON LT SIDE AT LBL 18 AND LBL 27 ALL LOCATED 30 INCHES ABOVE THE FLOOR LEVEL.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
